Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
Existence and uniqueness for the p(x)-Laplacian-Dirichlet problems [期刊论文]
MATHEMATISCHE NACHRICHTEN, 2011, 卷号: 284, 期号: 11-12, 页码: 1435-1445
Fan, XL(范先令)
  |  View/Download:51/0
 
Density of C-infinity (Omega) in W-1,W-p(x) (Omega) with discontinuous exponent p(x) [期刊论文]
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 1-2, 页码: 142-149
Fan, XL(范先令);  Wang, SY;  Zhao, D(赵敦)
  |  View/Download:9/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace